Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016, Article ID 1631269, 9 pages
http://dx.doi.org/10.1155/2016/1631269
Research Article

A Generalized Hermite-Hadamard Inequality for Coordinated Convex Function and Some Associated Mappings

1COMSATS Institute of Information Technology, Attock Campus, Attock, Pakistan
2Government Islamia High School, Attock, Pakistan

Received 25 July 2016; Accepted 25 October 2016

Academic Editor: Nan-Jing Huang

Copyright © 2016 Atiq Ur Rehman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. S. Mitrinović and I. B. Lacković, “Hermite and convexity,” Aequationes Mathematicae, vol. 28, no. 3, pp. 229–232, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. A. M. Fink, “A best possible Hadamard inequality,” Mathematical Inequalities and Applications, vol. 1, no. 2, pp. 223–230, 1998. View at Google Scholar · View at Scopus
  3. S. S. Dragomir, “A mapping in connection to Hadamard's inequalities,” Osterreichische Akademie der Wissenschaften. Mathematisch-Naturwissenschaftliche, vol. 128, pp. 17–20, 1991. View at Google Scholar · View at MathSciNet
  4. S. S. Dragomir, “On Hadamard's inequalities for convex functions,” Mathematica Balkanica. New Series, vol. 6, no. 3, pp. 215–222, 1992. View at Google Scholar · View at MathSciNet
  5. S. S. Dragomir, D. S. Milošević, and J. Sándor, “On some refinements of Hadamard's inequalities and applications,” Publikacije Elektrotehničkog Fakulteta. Serija Matematika, vol. 4, pp. 3–10, 1993. View at Google Scholar
  6. G. Farid, M. Marwan, and A. U. Rehman, “Fejer-hadamard inequality for convex functions on the coordinates in a rectangle from the plane,” International Journal of Analysis and Applications, vol. 10, no. 1, pp. 40–47, 2016. View at Google Scholar
  7. G. Farid and A. Ur Rehman, “Generalization of the Fejér-Hadamard's Inequality for convex function on coordinates,” Korean Mathematical Society. Communications, vol. 31, no. 1, pp. 53–64, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. G. Farid, M. Marwan, and A. U. Rehman, “New mean value theorems and generalization of Hadamard inequality via coordinated m-convex functions,” Journal of Inequalities and Applications, vol. 2015, article 283, pp. 1–11, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. S. S. Dragomir and C. E. M. Pearce, Selected Topics on Hermite-Hadamard Inequalities, (RGMIA Monographs), Victoria University Press, 2000.
  10. S. S. Dragomir, “On the Hadamards inequality for convex function on the co-ordinates in a rectangle from the plane,” Taiwanese Journal of Mathematics, vol. 5, no. 4, pp. 775–778, 2001. View at Google Scholar
  11. A. Lupaş, “A generalization of Hadamard inequalities for convex functions,” Publikacije Elektrotehničkog Fakulteta. Serija Matematika I Fizika, vol. 544–576, pp. 115–121, 1976. View at Google Scholar
  12. J. E. Pećarić, F. Proschan, and Y. Tong, Convex Functions, Partial Orderings, and Statistical Applications, vol. 187, Academic Press, New York, NY, USA, 1992. View at MathSciNet